# SDR FDEA201510023044

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 966 hours, 18,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE LONGERON SPLICE FITTING CRACKED AT BS 5-123, LONGERON 50R.   R & R IAW SRM 51-33-01-0G.  A NEW LONGERON SPLICE FITTING FABRICATED IAW DWG A5A7114 REV J.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
